Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Heaviness in the head - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hello
User :   hello
User :   I had a talk with one doctor few hours ago.
User :   Regarding my wife . she is feeling heaviness in head.
User :   tell me
User :   I consulted few doctors here and she went through some tests: User :   ct scan, eeg, blood test + thyroid
User :   everything was normal and no complications at all.
User :   but she is still suffering from this.
User :   when i again met up with doctor he advised to take viveran(injection )
User :   though pain came down but it reappeared.
User :   she is having following medications: User :   tell me
User :   amicon 10, razo -D, dolokine sr, flugraine, neurovit - all tablets
User :   ok and since when this is happen
User :   for 20 days.
User :   last 20 days
User :   ok
User :   what makes it worse or better ?
User :   no changes..she observed.
User :   it doesn't appear that medication is helping..
User :   heaviness keeps on fluctuating from average to severe level
User :   she didn't get complete relief at any point of time.
User :   and all the tests were normal ?
User :   yes.
User :   I think sharing the call i had with Dr. today
User :   think of*
User :   if you want i can since you have already discussed your case with him , i can get him for you
User :   yes, please
User :   can you verify your cell number please ?
Question is related to
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor